# SDR SWAA2013042415087

- Difficulty date: April 3, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP TRANSMISSION SUPPORT INTERNAL ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW EA AND EO.
